RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 494–499 (Mi mz1192)  

This article is cited in 7 scientific papers (total in 7 papers)

$K$-functionals and exact values of $n$-widths of some classes in $L_2$

S. B. Vakarchuk

Institute of Geotechnical Mechanics

DOI: https://doi.org/10.4213/mzm1192

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 404–408

Bibliographic databases:

UDC: 517.5
Received: 03.09.1998

Citation: S. B. Vakarchuk, “$K$-functionals and exact values of $n$-widths of some classes in $L_2$”, Mat. Zametki, 66:4 (1999), 494–499; Math. Notes, 66:4 (1999), 404–408

Citation in format AMSBIB
\Bibitem{Vak99}
\by S.~B.~Vakarchuk
\paper $K$-functionals and exact values of $n$-widths of some classes in~$L_2$
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 494--499
\mathnet{http://mi.mathnet.ru/mz1192}
\crossref{https://doi.org/10.4213/mzm1192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747075}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 404--408
\crossref{https://doi.org/10.1007/BF02679087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1192
  • https://doi.org/10.4213/mzm1192
  • http://mi.mathnet.ru/eng/mz/v66/i4/p494

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, “Exact Constants in Jackson-type Inequalities and Exact Values of Widths”, Math. Notes, 78:5 (2005), 735–739  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. Sh. Shabozov, G. A. Yusupov, “Exact constants in Jackson-type inequalities and exact values of the widths of some classes of functions in $L_2$”, Siberian Math. J., 52:6 (2011), 1124–1136  mathnet  crossref  mathscinet  isi
    3. M. Sh. Shabozov, K. Tukhliev, “Best Polynomial Approximations and the Widths of Function Classes in $L_{2}$”, Math. Notes, 94:6 (2013), 930–937  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. G. A. Yusupov, “Best polynomial approximations and widths of certain classes of functions in the space $L_2$”, Eurasian Math. J., 4:3 (2013), 120–126  mathnet
    5. S. B. Vakarchuk, “Mean Approximation of Functions on the Real Axis by Algebraic Polynomials with Chebyshev–Hermite Weight and Widths of Function Classes”, Math. Notes, 95:5 (2014), 599–614  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Vakarchuk S.B. Shvachko A.V., “On the Best Approximation in the Mean By Algebraic Polynomials With Weight and the Exact Values of Widths For the Classes of Functions”, Ukr. Math. J., 65:12 (2014), 1774–1792  crossref  mathscinet  zmath  isi  scopus  scopus
    7. K. Tukhliev, “O priblizhenii periodicheskikh funktsii v $L_2$ i znacheniyakh poperechnikov nekotorykh klassov funktsii”, Model. i analiz inform. sistem, 22:1 (2015), 127–143  mathnet  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:126
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020